# SDR AALA202201255788

- Difficulty date: January 15, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACKS IN VERTICAL STIFFENERS OF HORIZONTAL STABILIZERS RIB. LOCATED AT STA 92.70. INSTALLED RIB AT STA 92.70 PER AARD 55-10-00.
